Document Detail


A premenopausal woman presenting with acute myocardial infarction of three different coronary vessels within 1 year: role of lipoprotein(a).
MedLine Citation:
PMID:  9856602     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A premenopausal female patient presented with acute myocardial infarction of 3 different coronary vessels at different times within 1 year. These events were caused not by restenotic lesions after balloon angioplasty but by new lesions, which were successfully treated by primary angioplasty. Although she had a history of hypertension, type IIB hyperlipidemia, and diabetes, they had been well-controlled on medication. An elevated serum lipoprotein(a) level may have played a role in this rapid angiographic progression.
Authors:
Y Sakai; Y Tomobuchi; Y Toyoda; M Shinozaki; T Hano; I Nishio
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Japanese circulation journal     Volume:  62     ISSN:  0047-1828     ISO Abbreviation:  Jpn. Circ. J.     Publication Date:  1998 Nov 
Date Detail:
Created Date:  1999-05-06     Completed Date:  1999-05-06     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  7806868     Medline TA:  Jpn Circ J     Country:  AUSTRALIA    
Other Details:
Languages:  eng     Pagination:  849-53     Citation Subset:  IM    
Affiliation:
Critical Care Medical Center, Wakayama Medical College, Japan.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Angioplasty, Balloon
Coronary Angiography
Coronary Disease / blood*,  complications,  radiography
Female
Humans
Lipoprotein(a) / blood*
Middle Aged
Myocardial Infarction / etiology*,  radiography,  therapy
Premenopause
Risk Factors
Chemical
Reg. No./Substance:
0/Lipoprotein(a)

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Decrease in the high frequency QRS components depending on the local conduction delay.
Next Document:  Two cases of hypertrophic cardiomyopathy with coronary vasospasm.